# SDR AALA20150101005

- Difficulty date: January 2, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 61,076 hours, 7,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 131W10012146
- Condition: Dented
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SKIN HAS TWO DENTS.  REPAIRED R2 DOOR SKIN IAW SRM52-10-01-2R REPAIR 5.
